Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

YesPython

Acne breakout after being on a course of Accutane

My skin is terrible and has been since I was 13-14, I have had quite serious acne all over my face chest and back. I was firstly prescribed Lymecyline by my dermatologist, which cleared them up slightly for about a week, but after that they all came flooding back. I was then given Differin gel to try and that didn't help at all. I was then later diagnosed with Scoliosis and needed surgery for it but because the Acne on my back they couldn't go ahead till it was clear so I was referred back to my dermatologist again and he prescribed me Accutane which I started on the 11th April 2016. It cleared my acne up completely with the occasional one here and there. After undergoing surgery on the 8th November 2016 my acne is slowly coming back and I have it mainly more on my face but about 6-7 on my chest. My skin is very oily in my T Zone, and have a lot of black heads there as well. I brought some REVUELE anti-acne and pimples washing gel the other day but I feel its just irritating and making my skin sore around my eyes and corners of my nose.
Any ideas on what I should do? Do I ask to try Accutane again?

revuele-no-problem-washing-gel-anti-acne-pimples-salicylic-gel-p5553-11662_image.jpg

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×